# SDR UALA2009081002426

- Difficulty date: August 7, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,036 hours, 10,891 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE FLICKERING ROWS 10-17 SUPPLEMENTAL DATA UPDATE REPLACED BATTERY PACK. OPS CHK OK.
